# SDR CALA9700926

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STABILIZER LEADING EDGE LEFT INTERNAL ATTACH ANGLE CRACKED IN HALF JUST BELOW AFT SIDE OF PANEL CUTOUT NR 6301A.  A NEW ATTACH ANGLE WAS INSTALLED IAW SRM 51-30.
